MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 06/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit (b)(6) corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination determined no discrepancies or instances of non-conformity within the dhr that could have contributed to the reported event.The patient mentioned that they have experienced minor adhesive reactions in the past.It is evident that the patient does have a predisposition to material(s) found within the patient adhesive.The cam product instructions for use (ifu) lists skin irritation and allergic skin reaction as potential risks associated with device use.This report has been compiled in accordance with the mandatory reporting requirements set forth under 21 cfr part 803 for serious injuries.The submission of this report is not to be construed as an acknowledgement by bardy diagnostics of any defect or malfunction in the product described herein.
 
Event or Problem Description
As written from the complaint (b)(4) description: "per patients diary: "took off - severe irritation" per patients email: "i had a severe allergic reaction that left what looked like a chemical burn that blistered the whole length of where the monitor was adherred on my chest and had to be treated by my primary care for a burn.It was very painful for two weeks and i still can see the mark." additional information: the primary care doctor treated the patient with topical steroid cream and "burn cream" and suggested the patient not use this type of adhesive anymore.The medication used was: prednisone 10 mg oral tablets & silvadene cream (topical treatment).Skin prep was limited to alcohol wipes provided by the product kit.It took approximately two weeks for the reaction to heal over, however there was still a visible mark as of (b)(6) 2024.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
WA
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key19939218
Report Number3014226707-2024-01552
Device Sequence Number7413924
Product Code DSH
UDI-Device Identifier20851398007010
UDI-Public20851398007010
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/24/2025
Device Model NumberB7000
Device Lot Number102923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age65 YR
Patient SexUnknown